Teedex Syrup- Antihistamine & Pain Relief For Children

No reviews

Price:
Sale price€7.45 EUR

Description

Teedex is an Antihistamine & Pain Relief for children aged between 6 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe.

Ideal for teething, restless children and may also be used to control fever and pain.

Product Size: 100ml

How to Use

Children over 6 years: The usual dose is 10ml to 20ml three times daily or as directed by the physician. Maximum of 4 doses per 24 hours. Do not exceed the stated dose

May cause drowsiness.

Contains:

Paracetamol 120mg/5ml

Diphenhydramine Hydrochloride 12.5mg/5ml